My father had swelling in his lower legs, it wasn't really in his feet or ankles but bellow his knees and above his ankles. His doctor kept giving him different medicine. He was taking Procardia, Lipitor, and ace inhibitor. I had him go to a different doctor who said it was from the Procardia. He was on this for 12 years, but his other doctor raised his dosage. The new doctor changed took him off the Procardia and puthim on a new Calcium Channel Blocker. The swelling has gone away. Is there anything else to worry about? He is doing okay and is in his 70's and the only heart tests he has had were Stress Tests and EKG's yearly with no changes. I was concerned that the swelling he had for about 6 months damaged his heart. Any advice would be appreciated.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.